# SDR AALA202209147542

- Difficulty date: September 14, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 58,228 hours, 35,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 13C EMERGENCY EXIT PATH LIGHTING INOPERATIVE. MAINTENANCE RE INSTALLED LOOSE PIN "B" AT SEAT MOUNTED CANNON PLUG AND PERFORMED A SATISFACTORY OPERATIONAL TEST OF EMERGENCY LIGHTING PER AMM 33-51-00.
